Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ItalianBoy

A 16 years old's Roaccutan log / Done since Feb. 2010

Recommended Posts

Day 68

Okk I went to get my blood results and they came back perfect as always. My tryglycerides were lower than normal last time, now they're just normal. Derm will probably just say like last time 'you're healthy'.

On a side note, I do not think Accutane is still having any effect on me since my lips are back to as normal as before I started the treatment so yeah on tuesday I'll probably get my dose upped if not I'm going to be very mad.

Share this post


Link to post
Share on other sites

Day 72

Nothing really. All the same as always. No activities. Tomorrow appointment with the doctor, I will tell you guys how it goes!

Updated main page with my most recent picture to see how bad my red/purple marks are. Take all these marks and transform them into pimples: you will see how bad it was.

Share this post


Link to post
Share on other sites

Day 73

Well...my derm appointment didn't go too well actually. Both me and my mom spoke very little...He said I'm reacting good to Accutane so he only wants me to stay on it till the end of the 3d month...no comment. I was like WTF really. But I didn't say anything. I don't know why. Maybe because I knew that I really was reacting good to the drug. But, I thought that since I had already started he would let me just finish a complete 6 months treatment. Huh, anyway, he said that for my acne, in a week, I've to buy a gel called 'Isotrex' which is topical Isotretinoin and put it while I'm on Accutane itself, and now I'm really skeptical about this because I've always had bad reactions with topicals (BP too) apart from Differin. For my SD first plan was to use a topical mousse which I had already tried and had a bad reaction to it so he said that it's because of the Alcool based so he switched to another lotion which I still haven't bought. I still have some past Accutane stock so I'll keep using it for 47 more days (26 days more than I had to but I don't care). He said I don't have to do anymore blood tests.

Someone leave a feedback please...............I know all the sacrifices I did thus far are gonna go to waste.

Share this post


Link to post
Share on other sites

Hey

You need to speak with your derm. Even though he is the medical professional I've been to enough of those to know that quite a few have their heads up their asses. I went through THREE derms before I found one that really listened and didn't just throw a textbook bullshit answer at me.

My skin never responded to topicals yet I had a derm that kept me on them while I suffered for Three years! Every time I would see him and tell him the treatment didn't work he'd just say try the next and come back in six months. That is not proper medical care! My new derm is incredible and the very first day I saw him and rhymed off what I had used for my skin he made the observations himself that I can't use topicals. He said he could tell by my description of all my reactions that all my problems were sub-epidermal and that I needed to work fromt he inside out to get a solution.

If you are truly concerned and feel like the Topical Isotrex isn't going tow ork than you should call him up have another appointment and explain how YOU know your skin. And at the very worst have a back up plan set and an appointment book so you can deal with it right away if the topical treament doesn't work. At least then you'll probably feel more comfortable!

Goodluck ! :)

Share this post


Link to post
Share on other sites

Hi michellemac thanks for you post it's nice to her something from someone else...believe me I've also been to many dermatologists. I've had acne for 4 years so I should know; 2 of them told me I should just use topicals because other things would have been useless for me (bullshit! I've spent so much money for those stupid creams) and this one looked a little more professional so I just stuck with him. He's a good person and all but this short course seems excessive for me...my next appt. is 6 weeks away from now so 23 February...if things get like before I started Accutane then I'm really screwed. Why? Because Summer is around the corner so I won't be able to get on it before September anyway! Guess only time will decide.

Share this post


Link to post
Share on other sites

Really push your derm at your next appointment saying you just want to get this over with, and want either a higher dose or a longer course! Doctors usually will do what a patient wants if the patient asks.

Share this post


Link to post
Share on other sites

Day 75

Naw I think he won't really give me more time unless I break out again...in that case I'll probably be the only one to decide if I'm going to keep taking it or not.

Share this post


Link to post
Share on other sites

Well I hope you just don't break out again! But even if you do all you do is make sure the next time you go on a full term course and make sure your doc knows that your not willing to compromise on it.

When I decided to go ahead with accutane I just told my derm, You have 10 months to make me clear. I don't care how you do it but it has to work and it has to work well and fast! So he knew i was serious and he's making sure we do a really drawn out course now... which sucks in some cases but i know that by the time I'm done, I will really really be done :)

take care!

Share this post


Link to post
Share on other sites

Day 76

I hope you become clear michellemac! =)

Anyway, as always, no new acne, but I've developed labial herpes (called cold sore in America)...bought some aciclovir cream and put it let's see if it works. Thank God I noticed straight away as the leaflet states to put it as soon as the lesions appear.

Share this post


Link to post
Share on other sites

Day 79

Ok so I had to stop the medicine for 5 days because my derm said that I had cheilitis (my lips were a mess, dry+red+cracks+blood) he said that it was the winter cold to induce this and that Accutane could worsen it so I should stop take it till it goes away..so 3 days ago it went away succesfully so here I am taking the 3th pill since then...during these days I've only had a little spot on my chin (rare place for me). Everything is fine. During the 5 days break I noticed my redness 100% gone btw.

Share this post


Link to post
Share on other sites

Update after about 4 months of completing the treatment. I haven't had any new activities since I stopped the medicine, my oil came back but not as bad as before, now I can live without having to wash my hair everyday or washing my face every few hours, my red marks are almost gone away for the most part, only things left are a few scars; the dermatitis came back on the head although it's a lot less now, my face however is still free of it.

(Refer to the first post to know my old situation)

post-111376-1276173893_thumb.jpg

post-111376-1276173906_thumb.jpg

post-111376-1276173893_thumb.jpg

post-111376-1276173906_thumb.jpg

Edited by ItalianBoy

Share this post


Link to post
Share on other sites

hey man thanks for posting your log, i want to ask a few questions because I'm 16 too or about turn 17 this month. I have worse skin then you.

I'm pretty scared of taking this medication because of all these scary side effects people have been talking about, like you I tried all these creams and stuff that didn't work for the last 3-4 years.

I heard that your growth can stop and your bones will hurt and stuff like that, this is not good for me because I am trying to play professional soccer/football.

so what were the worst side effects for you?

Thanks man, hope you can help me out.

Share this post


Link to post
Share on other sites

Sorry for the late answer ... the only side-effects I had were dry/burning lips and dry skin because of the cold weather in winter, however, during my last month I had constipation which went away after I was done with the treatment. I have no idea regarding the growth effect, you should wait around 19 if you want to be sure to be done with your growth (keep in mind I took little doses compared to those you take in America)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×